# SDR 2025FA0000244

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Aircraft: N475CM
- Make and model: Boeing 767-300
- Aircraft serial: 26986
- Aircraft time: 136,468 hours, 19,406 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR CENTER WING SKIN- UPPER SKI PANEL - RBL 54.81 / RBL 74.81 AT REAR SPAR AREA CORROSION.
